The boundary correspondence under quasiconformal mappings

A. Beurling Princeton, N. J. (A. B.), USA L. Ahlfors Cambridge, Mass., USA

TBD mathscidoc:1701.331128

Acta Mathematica, 96, (1), 125-142, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:45 uploaded by actaadmin ] [ 135 downloads ] [ 0 comments ] [ Cited by 280 ]
@inproceedings{a.1956the,
  title={The boundary correspondence under quasiconformal mappings},
  author={A. Beurling, and L. Ahlfors},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145266833837},
  booktitle={Acta Mathematica},
  volume={96},
  number={1},
  pages={125-142},
  year={1956},
}
A. Beurling, and L. Ahlfors. The boundary correspondence under quasiconformal mappings. 1956. Vol. 96. In Acta Mathematica. pp.125-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203145266833837.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved